# SDR FDEA200907292814

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 83,085 hours, 22,697 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Fms
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOST ALL TIME, FUEL AND ACFT WEIGHT PREDICTIONS FROM BOTH FMS NR 1 AND NR 2 WHILE ENROUTE.  CHK NR 1 AND NR 2 VIA LAST LEG FAULT, NO FAULT REPORTED. PERFORMED R-T-S ON NR 1 AND NR 2 VIA, OPS CHK GOOD IAW MM 31-43-01-5. PRECAUTIONARY  PERFORMED, FIM 34-63-01 STEP "C" DUAL FMS FAIL TEST, NR 1 AND NR 2 FMS TEST OK.  ACFT OK FOR SVC.
